Cart (Loading....) | Create Account
Close category search window
 

Closed-Form Inversion of the Gram Matrix Arising in Certain Least-Squares Problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This correspondence describes a method for finding a closed-form expression for the inverse of some Gram matrices that occur in least-square theory. The method is applicable if an analytic expression for an appropriate set of orthonormal functions can be found. In particular, the method provides a new derivation for the inverse of the generalized Hilbert matrix. An explicit formula is also given for a class of polynomials that is orthonormal over any finite interval with respect to the uniform weight function.

Published in:

Circuit Theory, IEEE Transactions on  (Volume:16 ,  Issue: 2 )

Date of Publication:

May 1969

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.